# SDR REXA2022102602297

- Difficulty date: October 20, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: LE670396306SD
- Condition: Worn
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BAG BAY DOOR DEFLECTOR WORN THROUGH AT SEVERAL SPOTS	CUT AWAY DAMAGED AREA & PERFORMED DRAG ANGLE REPAIR REF CRJ 900 SRM 55-31-00-201-001-A01
